# SDR AWXA200300643

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546538551
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .5000 INCH CRACK WAS FOUND ON RADIUS OF SIDE FRAME AT BS 597, LBL 70.  MAINTENANCE TRIMMED OUT DAMAGE AT BEND OF THE FLANGE ON SIDE FRAME AT BS 597, LBL 70; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW E.R. 15-5362-03150-ES1.
